On the Second Smallest and the Largest Normalized Laplacian Eigenvalues of a Graph

Xiao-guo TIAN, Li-gong WANG, You LU

PDF(190 KB)
Acta Mathematicae Applicatae Sinica(English Series) ›› 2021, Vol. 37 ›› Issue (3) : 628-644. DOI: 10.1007/s10255-021-1032-x
ARTICLES

On the Second Smallest and the Largest Normalized Laplacian Eigenvalues of a Graph

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2021, 37(3): 628-644 https://doi.org/10.1007/s10255-021-1032-x

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(190 KB)

Accesses

Citation

Detail

Sections
Recommended

/